# SDR 2008FA0000231

- Difficulty date: March 31, 2008
- Submitted: April 9, 2008
- Operation: General aviation
- Aircraft: N20935
- Make and model: Cessna 182P
- Aircraft serial: 18261306
- Engine: Cont O470*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Gas Colator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM GAS COLATOR BOWL, TIGHTENED AT FACTORY DURING ACCEPTANCE FLIGHT (5.0 HOURS).  FUEL LEAKING FROM GAS COLATOR INLET LINE (10 HOURS SINCE NEW) RESULTED IN OFF-AIRPORT LANDING DUE TO FUEL QUANTITY.  (K)
